# SDR UIEA2024102501063

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 100,217 hours, 15,989 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BLG INBD TRUNNION CAP FITTING HAS PITTING CORROSION.( REMOVED CORROSION AS PER SRM 53-40-90-2R-1. PERFORMED NDI AS PER NDTM 51-00-00-PART 6 & SOPM 20-20-02. REMOVED ADDITIONAL CORROSION AND PERFORMED NDI & DVI. APPLIED ALODINE, PRIMER, ENAMEL AND SEALANT AS PER BOEING SR TLS-TLS-24-0828-01C. EO 4453C541. NO FURTHER DEFECTS NOTED )
